- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Advances in Numerical Analysis
Volume 2013 (2013), Article ID 957496, 8 pages
Three New Optimal Fourth-Order Iterative Methods to Solve Nonlinear Equations
1Petroleum Engineering Department, UNISTMO, 70760 Tehuantepec, OAX, Mexico
2Applied Mathematics Department, UNISTMO, 70760 Tehuantepec, OAX, Mexico
Received 21 November 2012; Revised 24 January 2013; Accepted 2 February 2013
Academic Editor: Michael Ng
Copyright © 2013 Gustavo Fernández-Torres and Juan Vásquez-Aquino. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [3 citations]
The following is the list of published articles that have cited the current article.
- Taher Lotfi, Alicia Cordero, Juan R. Torregrosa, Morteza Amir Abadi, and Maryam Mohammadi Zadeh, “On Generalization Based on Bi et al. Iterative Methods with Eighth-Order Convergence for Solving Nonlinear Equations,” The Scientific World Journal, vol. 2014, pp. 1–8, 2014.
- Taher Lotfi, and Elahe Tavakoli, “On a New Efficient Steffensen-Like Iterative Class by Applying a Suitable Self-Accelerator Parameter,” The Scientific World Journal, vol. 2014, pp. 1–9, 2014.
- J. P. Jaiswal, “Some Class of Third- and Fourth-Order Iterative Methods for Solving Nonlinear Equations,” Journal of Applied Mathematics, vol. 2014, pp. 1–17, 2014.